# SDR UIEA2010080500132

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,931 hours, 20,618 cycles
- Engine: Ge CF650*
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Inlet Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND DAMAGE TO THE NR 2 ENG INLET COWL OUTER BARREL SKIN CRACK/DAMAGE (REF FIG 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 25 FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.  ACCOMPLISH REPAIR TO THE NR 2 ENGINE INLET COWL OUTER BARREL SKIN CRACK/DAMAGE (REF FIG 1) AS FOLLOWS: 1 . STOP DRILL CRACK IAW SRM 51-10-01. 2 . APPLY 3 LAYERS OF ALUMINUM FOIL TAPE (SPEED TAPE) COVERING THE DAMAGED AREA ENSURING THAT EVERY LAYER OVERLAPS A MINIMUM OF 1.5 INCHES IAW LAYER 3.
